# SDR UIEA200500012

- Difficulty date: March 3, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Engine: Ge CF680C2*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Oil Press Xmiter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SHORTLY AFTER TAKEOFF OIL QTY DROPPED TO ZERO.  DURING CLIMB-OUT, OIL PRESSURE DROPPED EVENTUALLY TO SIX PSI.  NR 4 ENGINE WAS SHUT DOWN AS OIL PRESSURE TO 10 PSI.  OIL PRESSURE REMAINED AT 6 PSI, N1 AT 25 PERCENT AND N2 BETWEEN 17 AND 21 PERCENT FOR DURATION OF FLIGHT.  TIGHTENED B-NUT ON OIL PRESSURE TRANSMITTER PERFORMED 'NO OIL PRESSURE' INSPECTON PER MM 72-00-00.  ALSO PERFORMED POST WINDMILLING INSPECTION PER 72-00-00.  REPLACED OIL FILTER PER 79-21-04.  NO METAL NOTED ON CHIP DETECTORS AND FILTER.  NO LEAKS NOTED ON ENGINE RUN UP.  ALL INSPECTION SATISFACTORY.  (M)
